# SDR DALA2022020700784

- Difficulty date: January 30, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND CORROSION ON SEAT TRACK RBL88.5 BETWEEN STA 1197+50 AND STA 1197+59, CORRECTIVE ACTION: REPAIRED FROM STA 1197+33 TO STA 1208,RBL88.5, CUT AT STA 1197+33 AND REPLACED AS PER B767-300 SRM53-00 (2112132)
